# SDR QXEA2009022300138

- Difficulty date: February 19, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 5,450 hours, 5,643 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Computer
- Part number: 15002550001
- Part serial: 22892
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 4,079 hours, 4,275 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

SEA - ON ILS CAT III RUNWAY 3 GEG, AIII STBY WINDOW AT 10 MI FINAL.  WHEN ALT SWITCHING TO AIII, NO AIII, NO AIII MESSAGE.  ATTEMPTED APPR RESET, NO AIII.  SECOND APPROACH SAME RESULTS.  ABORTED APPROACH AND DIVERTED BACK TO SEA.  REMOVED AND REPLACED THE HGS COMPUTER AS A PRECAUTIONARY MEASURE IAW MTC 6343501, HGS OP'S TESTED GOOD.  ACFT AND PLACARD ARE CAT III QUALIFIED, MEL PLACARDS REMOVED FROM ACFT AND LOG BOOK.  RETURNED TO SERVICE.
